# SDR SWAA2016072254109

- Difficulty date: July 12, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,475 hours, 24,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 500A, BETWEEN STR 8L TO STR 9L.  REPAIRED FRAME IAW EA.
